Suggest treatment for erectile dysfuncion

default
Posted on Fri, 4 Nov 2016 in Erectile Dysfunction
Question: L-Arginine & Proanthocyanidin Granules (Arg 9). It was recommended for my blood flow in penis. Also for my Erectile dysfunction . Will it be helpful. Advise Required
doctor
Answered by Dr. Ashok Kumar 3 hours later
Brief Answer:
It is possible

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

There are some anecdotal reports about usefulness of arginine in blood circulation over delicate areas which includes penis and brain. Although there is no definite literature but it is possible that you will get benefited in erectile dysfunction.


I hope this answers you.
If you have more questions feel free to write back to me.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashok Kumar 35 minutes later
Thanks Dr. for Reply
So it can keep helpful. But as you said it depends,
i would like to know , Is there any other medications other than Arg9, for solving my erectile dysfunction and also for improvement in blood circulations.
Could you advise me any other medicines to rectify this problem .
doctor
Answered by Dr. Ashok Kumar 7 hours later
Brief Answer:
Vitamin E is other option

Detailed Answer:
Hello,
Thanks for reverting back to me.

I often use vitamin E and Tetrahydrofolate to help patients regain their potency. In my experience they are quite useful for majority of patients.

I hope this assists you further.
If you need to know more feel free to contact me.
not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.
In future if you wish to contact me directly, you can use the below mentioned link:
http://doctor.healthcaremagic.com/doctors/dr-ashok-kumar/67386
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashok Kumar 2 days later
Thanks doctor for the Advice.
Is there any problem taking L-Arginine Proanthocyanidin Granules (Arg 9) and Vitamin E at the same time.
In my food habit Red wine is also there. Should i stop as i am taking these medicines.
doctor
Answered by Dr. Ashok Kumar 2 minutes later
Brief Answer:
Red wine need to be stopped

Detailed Answer:
Hello,
Thanks for reverting back to me.

There is no problem in taking L-Arginine and Proanthrocyanidin together but it is advisable to avoid red wine altogether.

I hope this clarifies.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3151 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics ,  

Recent questions on  Proanthocyanidin

doctor1 MD

Hello,I am from Italy:I have used pycnogenol supplements for a week and I have constipation.Do you think that pycnogenol can cause constipation and...

doctor1 MD

I got a brown line on my right leg thumb finger under the nail. What is it and what to do to reduce it?

doctor1 MD

I have dark blackish spots near my nose, lips area and chinsince 1 year.So I have consulted two skin doctors.The first doctor was saying it is...

doctor1 MD

Hi - I think I may be allergic to tannins, and am trying to find out which foods are the worst offenders in this category. I have determined I...

doctor1 MD

My mother has been detected with an Epiretinal Membrane in her left eye. She is currently using eye drops -Nepalact. The Compositon of the drops is...

doctor1 MD

hi...im 24 yrs old married woman.....im 31 weeks pregnant now....i had my ultarsound....and there sd ratio is> 3.......what does it mean??????dr...

Get personalised answers from verified doctor in minutes across 80+ specialties

154 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2